# SDR VNAA2020031321101

- Difficulty date: March 9, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 36,123 hours, 35,237 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Part serial: 0903
- Condition: Failed
- Location: Cockpit
- Part time: 7,965 hours, 7,199 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON 5060 THE GEAR WOULD NOT RETRACT AND GEAR DISAGREE AND PROX SYS FAULT MSGS DISPLAYED. PILOTS COORDINATED WITH DISPATCH AND RETURNED TO FIELD IN DCA. FLIGHT LANDED IN DCA WITHOUT FURTHER INCIDENT.R/R LANDING GAR CONTROL PANEL LEVER OPS CHECK GOOD. LANDING GEAR LEVER P/N: 53344-3 S/N: 0903
